Year 2020, Volume 49 , Issue 1, Pages 180 - 194 2020-02-06

Study of 2m-th order parabolic equation in non-symmetric conical domains

Saida CHERFAOUİ [1] , Amor KESSAB [2] , Arezki KHELOUFİ [3]


This article is devoted to the study of a $N$-space dimensional linear high-order parabolic equation, subject to Cauchy-Dirichlet boundary conditions. The problem is set in a non-symmetric conical domain. The analysis is performed in the framework of weighted anisotropic Sobolev spaces by using the domain decomposition method.
High-order parabolic equations, conical domains, anisotropic weighted Sobolev spaces
  • [1] E.A. Baderko, The solvability of boundary value problems for higher order parabolic equations in domains with curvilinear lateral boundaries, Differ. Uravn. 10 (12), 1781– 1792, 1976.
  • [2] E.A. Baderko, On the solution of boundary value problems for linear parabolic equations of arbitrary order in noncylindrical domains by the method of boundary integral equations, PhD Thesis, Moscow, 1992.
  • [3] V. Besov, Continuation of functions from $L_p^l$ and $W_p^l$, Proc. Steklov Inst. Math. 89, 5–17, 1967.
  • [4] M.F. Cherepova, On the solvability of boundary value problems for a higher order parabolic equation with growing coefficients, Dokl. Math. 74 (3), 819–820 2006.
  • [5] S. Cherfaoui, A. Kessab, and A. Kheloufi, On 2m-th order parabolic equations with mixed boundary conditions in non-rectangular domains, Sib. Èlektron. Mat. Izv. 14, 73–91, 2017.
  • [6] V.A. Galaktionov, On regularity of a boundary point for higher-order parabolic equations: towards Petrovskii-type criterion by blow-up approach, Nonlinear Differ. Equ. Appl. 5 (16), 597–655, 2009.
  • [7] A. Grimaldi Piro and F. Ragnedda, Higher-order parabolic operators in domains with a "nonsmooth" boundary, Rend. Sem. Fac.Sci. Univ. Cagliari 54, 45–62, 1984.
  • [8] P. Grisvard and G. Looss, Problèmes aux limites unilatéraux dans des domaines non réguliers, Jour. Equ. Dériv. Part. 1–26, 1976.
  • [9] A. Kheloufi, Resolutions of parabolic equations in non-symmetric conical domains, Electron. J. Differ. Equ. 2012 (116), 1–14, 2012.
  • [10] A. Kheloufi, On a fourth order parabolic equation in a nonregular domain of $\mathbb{R}^3$, Mediterr. J. Math. 12, 803–820, 2015.
  • [11] A. Kheloufi, Study of a 2m-th order parabolic equation in a non-regular type of prism of $\mathbb{R}^{N+1}$, Georgian Math. J. 23 (2), 227–237, 2016.
  • [12] A. Kheloufi, On the Dirichlet problem for the heat equation in non-symmetric conical domains of $\mathbb{R}^{N+1}$, Palestine J. Math. 6 (1), 287–300, 2017.
  • [13] A. Kheloufi and B.K. Sadallah, On the regularity of the heat equation solution in noncylindrical domains: two approaches, Appl. Math. Comput. 218, 1623–1633, 2011.
  • [14] A. Kheloufi and B.K. Sadallah, Study of the heat equation in a symmetric conical type domain of $\mathbb{R}^{N+1}$, Math. Methods Appl. Sci. 37, 1807–1818, 2014.
  • [15] A. Kheloufi and B.K. Sadallah, Resolution of a high-order parabolic equation in conical time-dependent domains of $\mathbb{R}^{3}$, Arab J. Math. Sci. 22, 165–181, 2016.
  • [16] V.A. Kondrat’ev, Boundary problems for parabolic equations in closed regions, Am. Math. Soc. Providence. R I. 450–504, 1966.
  • [17] V.A. Kozlov, Coefficients in the asymptotic solutions of the Cauchy boundary-value parabolic problems in domains with a conical point, Siberian Math. J. 29, 222–233, 1988.
  • [18] R. Labbas and B.K. Sadallah, Smoothness of the solution of a fourth order parabolic equation in a polygonal domain, Int. J. Appl. Math. 1, 75–90, 1999.
  • [19] O.A. Ladyzhenskaya and V.A. Solonnikov and N.N. Ural’tseva, Linear and quasilinear equations of parabolic type, (A.M.S., Providence, Rhode Island, 1968).
  • [20] J.L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, 1, 2, Dunod, Paris, 1968.
  • [21] A. Maghnouji, Problèmes aux limites paraboliques dans un domaine non régulier, C.R.A.S. 316, 331–336, 1993.
  • [22] V.P. Mikhailov, The Dirichlet problem for a parabolic equation I, Mat. Sb. (N.S.) 61 (103), 40–64, 1963.
  • [23] V.P. Mikhailov, The Dirichlet problem for a parabolic equation II, Mat. Sb. (N.S.) 62 (104), 140–159, 1963.
  • [24] B.K. Sadallah, Etude d’un problème 2m-parabolique dans des domaines plan non rectangulaires, Boll. Un. Mat. Ital. 5 (2-B), 51–112, 1983.
  • [25] B.K. Sadallah, Singularities of the solution of a 2m-parabolic problem in a polygonal domain, Arab J. Math. Sci. 4 (2), 31–41, 1998.
  • [26] B.K. Sadallah, Study of a parabolic problem in a conical domain, Math. J. Okayama Univ. 56, 157–169, 2014.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-8492-6262
Author: Saida CHERFAOUİ (Primary Author)
Institution: Université Houari Boumediene
Country: Algeria


Orcid: 0000-0001-6742-2759
Author: Amor KESSAB
Institution: Université Houari Boumediene
Country: Algeria


Orcid: 0000-0001-5584-1454
Author: Arezki KHELOUFİ
Institution: Bejaia University
Country: Algeria


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms546340, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {180 - 194}, doi = {10.15672/hujms.546340}, title = {Study of 2m-th order parabolic equation in non-symmetric conical domains}, key = {cite}, author = {CHERFAOUİ, Saida and KESSAB, Amor and KHELOUFİ, Arezki} }
APA CHERFAOUİ, S , KESSAB, A , KHELOUFİ, A . (2020). Study of 2m-th order parabolic equation in non-symmetric conical domains. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 180-194 . DOI: 10.15672/hujms.546340
MLA CHERFAOUİ, S , KESSAB, A , KHELOUFİ, A . "Study of 2m-th order parabolic equation in non-symmetric conical domains". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 180-194 <https://dergipark.org.tr/en/pub/hujms/issue/52287/546340>
Chicago CHERFAOUİ, S , KESSAB, A , KHELOUFİ, A . "Study of 2m-th order parabolic equation in non-symmetric conical domains". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 180-194
RIS TY - JOUR T1 - Study of 2m-th order parabolic equation in non-symmetric conical domains AU - Saida CHERFAOUİ , Amor KESSAB , Arezki KHELOUFİ Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.546340 DO - 10.15672/hujms.546340 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 180 EP - 194 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.546340 UR - https://doi.org/10.15672/hujms.546340 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Study of 2m-th order parabolic equation in non-symmetric conical domains %A Saida CHERFAOUİ , Amor KESSAB , Arezki KHELOUFİ %T Study of 2m-th order parabolic equation in non-symmetric conical domains %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/hujms.546340 %U 10.15672/hujms.546340
ISNAD CHERFAOUİ, Saida , KESSAB, Amor , KHELOUFİ, Arezki . "Study of 2m-th order parabolic equation in non-symmetric conical domains". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 180-194 . https://doi.org/10.15672/hujms.546340
AMA CHERFAOUİ S , KESSAB A , KHELOUFİ A . Study of 2m-th order parabolic equation in non-symmetric conical domains. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 180-194.
Vancouver CHERFAOUİ S , KESSAB A , KHELOUFİ A . Study of 2m-th order parabolic equation in non-symmetric conical domains. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 194-180.